| Model Number |
630-2231111-01 |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device gave a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.